# SDR VNAA0809009

- Difficulty date: September 27, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Detector
- Part number: GG690800123
- Part serial: 00357
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 57 hours, 54 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DUCT MON WARNING VALVES CLOSED, AC WOULD NOT MAINTAIN PRESSURAZATION. CREW ELECTED TO RETRUN TO DEPARTURE AND LANDED WITHOUT INCIDENT. MAINT REMOVED AND REPLACED THE ANTI-ICE AND LEAK DETECTION UNIT. NO OTHER DEFECTS NOTED AND ACFT WAS RELEASED FOR SERVICE. (K)
